MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-10 CHEMISTRY ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported generation of erroneously low ion selective electrode (ise) patient results for sodium (na), potassium (k) and chloride (cl), on their au5800 clinical chemistry analyzer (pn b96697, sn (b)(6)).The customer indicated obtaining an ise data controller error.The customer reran the patient samples on a secondary analyzer with results within specified range.There were no erroneous ise patient results released outside of the laboratory.There is no report of adverse event, harm, injury, exposure, death, or change/delay in treatment associated with this event.The customer did not provide patient data and/ or patient demographics.
 
Additional Manufacturer Narrative
The customer technical support (cts) provided troubleshooting assistance to the customer over the phone.The customer found a broken ise buffer solution cap.The customer replaced buffer cap, performed a reboot including circuit breakers, and a manual enhanced cleaning.The issue was resolved by recommended troubleshooting, and the customer was satisfied with the information provided.Section a2, a4 and a5: information was not provided by the customer.The beckman coulter internal identifier is case- (b)(4).

Brand Name
AU5800 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24663777
Report Number9612296-2026-00131
Device Sequence Number5042690
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)190717
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown